# SDR UPS03841560

- Difficulty date: October 27, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 56423421
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING FLAP HINGE STATION 3 FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 5642342 AND SRM 51-1-20D, 51-1-21, 51-3-0.
